Accessibility navigation


Items where Author is "Bunce, Professor Leslie"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 11.

Bunce, L. J. and Timoney, R. M. (2013) Universally reversible JC*-triples and operator spaces. Bulletin of the London Mathematical Society, 88 (1). pp. 271-293. ISSN 1469-2120 doi: 10.1112/jlms/jdt016

Bunce, L. and Timoney, R. M. (2013) On the universal TRO of a JC*-triple, ideals and tensor products. Quarterly Journal of Mathematics, 64 (2). pp. 327-340. ISSN 0033-5606 doi: 10.1093/qmath/has011

Bunce, L. J., Feely, B. and Timoney, R. M. (2012) Operator space structure of JC*-triples and TROs, I. Mathematische Zeitschrift, 270 (3-4). pp. 961-982. ISSN 0025-5874 doi: 10.1007/s00209-010-0834-y

Bunce, L. J. and Timoney, R. M. (2011) On the operator space structure of Hilbert spaces. Bulletin of the London Mathematical Society, 43 (6). pp. 1205-1218. ISSN 0024-6093 doi: 10.1112/blms/bdr054

Bunce, L. J. and Peralta, A. M. (2007) Dunford-Pettis properties, Hilbert spaces and projective tensor products. Journal of Functional Analysis, 253 (2). pp. 692-710. ISSN 0022-1236 doi: 10.1016/j.jfa.2007.08.010

Bunce, L. J., Fernandez-Polo, F. J., Moreno, J. M. and Peralta, A. M. (2006) A Saito-Tomita-Lusin theorem for JB*-triples and applications. Quarterly Journal of Mathematics, 57. pp. 37-48. ISSN 0033-5606

Bunce, L. J. and Peralta, A. M. (2005) Spin spaces and positive decomposition of linear maps on ordered Banach spaces. Quarterly Journal of Mathematics, 56 (1). pp. 43-52. doi: 10.1093/qmath/hah021

Bunce, L. J. and Peralta, A. M. (2005) The alternative Dunford-Pettis property, conjugations and real forms of C*-algebras. Journal Of The London Mathematical Society-Second Series, 71. pp. 161-171.

Bunce, L.J. and Hamhalter, J. (2004) C*-Independence, Product States and Commutation. Annales de l'Institut Henri Poincaré, 5. pp. 1081-1095.

Bunce, L.J. and Peralta, A. (2004) Weak sequential convergence in JB*-triple duals. Studia Mathematica, 160. pp. 117-127.

Bunce, L.J. and Peralta, A.M. (2002) The Alternative Dunford-Pettis Property in C*-Algebras and von Neumann preduals. Proceedings of the American Mathematical Society, 131 (4). pp. 1251-1255.

This list was generated on Thu Oct 30 18:01:12 2014 GMT.

Page navigation